| Model Number |
04.01.0119 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2025.Lot: 2404994: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 2029-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient shoulder had pain, instability and the cause is unknown.At about 10 months form primary, the surgeon upsized poly (ø36/+6mm) and the surgery was completed successfully.